# SDR SWIA202265423

- Difficulty date: March 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R3180811
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL ON PAX DOOR AT DD4 CORRODED.     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED INTERCOSTAL ON PAX DOOR AT DD4  IAW CRJ-200-SRM-51-42-06 AND 51-42-21 REV 38B DATED 11/25/2020. SKYCARD 51-900-1003-SKY AND M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE.
